# SDR R61A 201811041110

- Difficulty date: November 4, 2018
- Submitted: November 4, 2018
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 29,328 hours, 22,739 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACKED RIB 12 ON RT HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MID SPAR TOP RIVET ROW 4TH RIVET FROM FRONT SPAR. REMOVED AND REPLACED RIB 12 ON RT HORIZONTAL STABILIZER REF SRM 51-40-08.
